| Model Number |
6CFS |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during use, the device had lock and unlock issue between the major inner tube and the outer tube.It needed extreme force to unlock and lock the major inner tube and tried to use another two new major inner tubes to do the same process again but were also difficult to do so.It reached a dangerous force level to get locking and unlocking done.There was no patient injury.